# SDR AALA20091019TUL05

- Difficulty date: October 15, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION IN LOWER FORWARD FLANGE OF STATION 1287 FRAME AT LONGERON 30.  INSTALLED LOWER J-ANGLE REPAIR PER AARD 53-10-00-17.
